# SDR SIMA20201026004

- Difficulty date: October 26, 2020
- Submitted: October 29, 2020
- Operation: Air carrier
- Aircraft: N618AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145097
- Aircraft time: 47,718 hours, 43,234 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 73-74
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN HAS A CREASE BETWEEN FR 73-74 AND STGR 12L-13L.  C/A: PERFORMED A TYPE A SKIN DOUBLER REPAIR AT CEASE BETWEEN FR 73-74 STGR 12L-13L, IAW EMB 145 SRM 53-31-01RE ITEM 2 FIGURE 201 SHEET 1.
